# SDR DALA1251390933

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 62,350 hours, 47,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STA 1079 X=22 TO -22 HAS CORROSION AT PANEL MOUNT HOLES ON LOWER SIDE.  REPLACED FLOOR SUPPORT IAW SRM 51-30-5.
